Alert archive / Oklahoma / Flash Flood Warnings in 2019

Flash Flood Warning 60, NWS Tulsa, OK

June 22, 20194 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jun 22, 2019, 10:24 PM CDT for 4 counties in Oklahoma. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2019, 10:24 PM CDT (03:24 UTC)
Expired
Jun 23, 2019, 2:56 AM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 43 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3307 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1128 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

204 
WGUS54 KTSA 230324
FFWTSA
OKC061-077-079-135-230930-
/O.NEW.KTSA.FF.W.0060.190623T0324Z-190623T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1024 PM CDT Sat Jun 22 2019

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Eastern Haskell County in southeastern Oklahoma...
  Southeastern Sequoyah County in east central Oklahoma...
  Northeastern Latimer County in southeastern Oklahoma...
  Northwestern Le Flore County in southeastern Oklahoma...

* Until 430 AM CDT Sunday.

* At 1022 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. 2 TO 3 inches of rain have 
  fallen. Flash flooding is expected to begin shortly as more 
  thunderstorms form and move across the area where heavy rain has 
  already occurred.

* Some locations that may experience flooding include...
  Muldrow...                        Keota...
  Red Oak...                        Mccurtain...
  Bokoshe...                        Fanshawe...
  Gans...                           Mc Curtain...
  Lequire...                        Cowlington...
  Milton...                         

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

This includes Interstate 40 in Oklahoma between mile markers 315 and
318.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3539 9459 3494 9482 3494 9522 3544 9490

$$

69
1 follow-up statement
181 
WGUS74 KTSA 230756
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
256 AM CDT Sun Jun 23 2019

OKC061-077-079-135-230806-
/O.CAN.KTSA.FF.W.0060.000000T0000Z-190623T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-Sequoyah OK-Latimer OK-Le Flore OK-
256 AM CDT Sun Jun 23 2019

...THE FLASH FLOOD WARNING FOR EASTERN HASKELL...SOUTHEASTERN
SEQUOYAH...NORTHEASTERN LATIMER AND NORTHWESTERN LE FLORE COUNTIES IS
CANCELLED...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 3539 9459 3494 9482 3494 9522 3544 9490

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 9:34 PM CDT, 50 minutes earlier.

Area forecast discussion, Jun 22, 9:34 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
934 PM CDT Sat Jun 22 2019

.DISCUSSION...
Main forecast issue will be heavy rainfall across the area over
the next 24-36 hours. Very unstable atmosphere and upper
disturbance moving across the area gave way to scattered strong to
severe storms during the late afternoon and evening hours. Areal
coverage has diminished as of mid evening, however storms to the
west and northwest still look to be a player later tonight. Have
adjusted pops through 06z based on latest trends, and made some
adjustments to pops after 06z with mainly lowering pops some
south of Interstate 40. Regardless of where rain occurs, the
threat for heavy rain will exist. Lows tonight look reasonable and
will leave as they are. No adjustments to current flash flood
watch.

Updated ZFP/PFM/AFM out shortly.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Monday morning for OKZ049-053>076.

AR...Flash Flood Watch through Monday morning for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...23
Hazardous weather outlook, Jun 22, 5:05 PM CDT, 5 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
505 PM CDT Sat Jun 22 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
505 PM CDT Sat Jun 22 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Through Tonight.

TORNADO.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...This Evening.

SEVERE THUNDERSTORM.
	RISK...Significant.
    AREA...Eastern Oklahoma and northwest Arkansas.
    ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma
                            and west central Arkansas .

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Evening.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Eastern Oklahoma.

DANGEROUS HEAT.
	RISK...Limited.
	AREA...Eastern Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Scattered thunderstorms have developed this afternoon in conjunction
with an uncapped atmosphere and upper level disturbance moving
through the region. The greatest storm coverage into the evening
will be southeast of Interstate 44. Severe storms will continue
into the evening with damaging winds and large hail being the main
severe weather threats.

Additional thunderstorms are expected to develop through early evening
to the west along a cold front. These storms will move east into
parts of eastern Oklahoma this evening and overnight,
and will also pose a severe weather threat. An isolated tornado
will be possible this evening as the storms initially move into
northeast Oklahoma, with a transition into a damaging wind and
large hail threat with time later this evening and overnight. Locally
heavy rainfall will be a concern as well, with around 1 to 3
inches of rain likely across parts of eastern Oklahoma, with
locally higher amounts.

A Flash Flood Watch remains in effect for all of eastern Oklahoma
Oklahoma this evening through 7 am Monday morning.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm Potential...High Wind Potential
      ...Heavy Rain Potential.
MONDAY through Friday...Thunderstorm Potential.

EXTENDED DISCUSSION...
Another round of severe weather and locally heavy rainfall is
expected for Sunday and Sunday night. All modes of severe weather
will be possible for Sunday.

Widespread 1 to 3 inch rainfall amounts are expected Sunday and
Sunday night with localized amounts of 4 to 6 inches possible.
This will likely result in flash flooding and river flooding. Several
rivers are expected to go to minor or moderate flood during this
heavy rainfall event. The main thunderstorm activity will begin
to push southeast of the region by Monday morning.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency management and other first responders should prepare
for the potential for significant flash flooding Sunday, including
the threat for river flooding. A few rivers could go to major
flood depending on the exact placement of the heavier rainfall
axis.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 22, 6:14 PM CDT, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
614 PM CDT Sat Jun 22 2019

ARZ029-OKZ076-230000-
Sebastian AR-Le Flore OK-
614 PM CDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEBASTIAN AND EAST
CENTRAL LE FLORE COUNTIES UNTIL 700 PM CDT...

At 613 PM CDT, a strong thunderstorm was located 5 miles southeast
of Poteau, and a second was located 5 miles south of Heavener.
Movement was northeast at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Fort Smith...                     Poteau...
Greenwood...                      Pocola...
Heavener...                       Mansfield...
Hackett...                        Howe...
Hartford...                       Huntington...
Bonanza...                        Midland...
Cameron...                        Heavener Runestone State Park...
Excelsior...                      Fort Smith Regional Airport...
Jenny Lind...                     Rock Island...
Patterson...                      Arkola...

This includes Interstate 540 near mile marker 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3506 9425 3506 9423 3497 9424 3495 9434
      3496 9437 3494 9439 3495 9441 3493 9444
      3482 9445 3473 9463 3505 9464 3535 9437
      3509 9417
TIME...MOT...LOC 2313Z 213DEG 28KT 3501 9455 3481 9461
Special weather statement, Jun 22, 6:33 PM CDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
633 PM CDT Sat Jun 22 2019

OKZ060-061-066-067-070-230015-
Tulsa OK-Muskogee OK-Okmulgee OK-Rogers OK-Wagoner OK-
633 PM CDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...WESTERN
WAGONER...NORTHWESTERN MUSKOGEE...NORTHEASTERN OKMULGEE AND
SOUTHEASTERN TULSA COUNTIES UNTIL 715 PM CDT...

At 632 PM CDT, a strong thunderstorm was located near Stonebluff,
and a second was located 4 miles south of Bald Hill. Movement was
north at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Claremore...                      Owasso...
Bixby...                          Coweta...
Catoosa...                        Verdigris...
Haskell...                        Inola...
Bald Hill...                      Stonebluff...
Taiwah...                         Tiawah...
Oneta...                          Eram...
Leonard...

This includes Interstate 44 between mile markers 232 and 249.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3628 9545 3634 9580 3566 9590 3560 9574
TIME...MOT...LOC 2332Z 189DEG 40KT 3590 9573 3568 9581
Special weather statement, Jun 22, 8:19 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
819 PM CDT Sat Jun 22 2019

OKZ073>075-230200-
Haskell OK-Pittsburg OK-Latimer OK-
819 PM CDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HASKELL...
NORTHWESTERN LATIMER AND NORTHEASTERN PITTSBURG COUNTIES UNTIL 900 PM
CDT...

At 818 PM CDT, a strong thunderstorm was located 5 miles southeast of
Blocker, moving north at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Quinton...                        Enterprise...
Blocker...                        Gowen...
Featherston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3490 9563 3524 9559 3525 9557 3525 9554
      3526 9553 3526 9551 3527 9551 3525 9530
      3487 9545
TIME...MOT...LOC 0118Z 190DEG 23KT 3499 9551
Local storm report, Jun 22, 8:46 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
846 PM CDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             2 S EUFAULA             35.26N 95.58W
06/22/2019  E0.88 INCH       MCINTOSH           OK   TRAINED SPOTTER

&&

SFP
Special weather statement, Jun 22, 9:04 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
904 PM CDT Sat Jun 22 2019

OKZ070-071-073>075-230245-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-McIntosh OK-
904 PM CDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...
NORTHEASTERN MCINTOSH...NORTHWESTERN LATIMER...NORTHEASTERN PITTSBURG
AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 945 PM CDT...

At 903 PM CDT, a strong thunderstorm was located 4 miles southwest of
Quinton, moving north at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Checotah...                       Warner...
Quinton...                        Porum...
Webbers Falls...                  Whitefield...
Rentiesville...                   Briartown...
Enterprise...                     Robbers Cave State Park...
Featherston...                    Lewisville...

This includes Interstate 40 in Oklahoma between mile markers 264 and
286.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3495 9556 3555 9553 3555 9513 3553 9513
      3550 9512 3492 9536
TIME...MOT...LOC 0203Z 190DEG 23KT 3509 9545
Special weather statement, Jun 22, 9:30 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
930 PM CDT Sat Jun 22 2019

OKZ070-072-074-075-230315-
Haskell OK-Muskogee OK-Latimer OK-Sequoyah OK-
930 PM CDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...NORTHWESTERN
SEQUOYAH...NORTHEASTERN LATIMER AND SOUTHEASTERN MUSKOGEE COUNTIES
UNTIL 1015 PM CDT...

At 929 PM CDT, strong thunderstorms were located along a line
extending from 3 miles northeast of Porum to 4 miles northeast of
Robbers Cave State Park. Movement was northeast at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Stigler...                        Vian...
Gore...                           Porum...
Webbers Falls...                  Keota...
Mccurtain...                      Whitefield...
Kinta...                          Tamaha...
Briartown...                      Robbers Cave State Park...
Mc Curtain...                     Lequire...
Kanima...                         Box...
Lewisville...

This includes Interstate 40 in Oklahoma between mile markers 284 and
299.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3540 9533 3564 9491 3503 9493 3494 9535
TIME...MOT...LOC 0229Z 233DEG 17KT 3540 9523 3504 9528

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:02 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Sequoyah3 hr
Jun 22, 8:19 PM CDTSpecial Weather StatementTSALatimer41 min
Jun 22, 9:04 PM CDTSpecial Weather StatementTSAHaskell41 min
Jun 22, 9:21 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg3 hr
Jun 22, 9:30 PM CDTSpecial Weather StatementTSAHaskell45 min
Jun 22, 11:28 PM CDTSpecial Weather StatementTSAOkmulgee32 min
Jun 22, 11:53 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee3 hr
Jun 22, 11:55 PM CDTSpecial Weather StatementTSAOkmulgee35 min
Jun 23, 12:21 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner3 hr
Jun 23, 12:26 AM CDTSpecial Weather StatementTSAOkmulgee34 min
Jun 23, 12:32 AM CDTAreal Flood AdvisoryTSALeFlore3 hr
Jun 23, 12:58 AM CDTSpecial Weather StatementTSAMuskogee62 min
Jun 23, 1:01 AM CDTSpecial Weather StatementTSALeFlore59 min
Jun 23, 1:27 AM CDTFlash Flood WarningTSALeFlore6 hr
Jun 23, 1:32 AM CDTSpecial Weather StatementTSAWagoner43 min
Jun 23, 1:50 AM CDTSpecial Weather StatementTSARogers40 min
Jun 23, 2:09 AM CDTSpecial Weather StatementTSAAdair, Cherokee66 min
Jun 23, 2:19 AM CDTSpecial Weather StatementTSAMayes56 min
Jun 23, 4:18 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Sequoyah3 hr
Jun 23, 5:01 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware3 hr
Jun 23, 5:31 AM CDTSpecial Weather StatementTSAPawnee29 min
Jun 23, 5:41 AM CDTAreal Flood AdvisoryTSAAdair3 hr
Jun 23, 5:54 AM CDTSpecial Weather StatementTSAOsage36 min
Jun 23, 6:48 AM CDTSpecial Weather StatementTSAWashington42 min
Jun 23, 7:07 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner38 min
Jun 23, 7:13 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa, Wagoner3 hr
Jun 23, 7:19 AM CDTSpecial Weather StatementTSACreek, Pawnee56 min
Jun 23, 7:26 AM CDTSpecial Weather StatementTSACraig, Nowata64 min
Jun 23, 7:40 AM CDTSpecial Weather StatementTSACreek, Rogers, Tulsa65 min
Jun 23, 7:51 AM CDTSpecial Weather StatementTSAMayes24 min
Jun 23, 8:11 AM CDTSevere Thunderstorm WarningTSADelaware, Mayes49 min
Jun 23, 8:24 AM CDTFlash Flood WarningTSACraig, Creek, Delaware, Mayes, Nowata, Osage and 5 more6 hr
Jun 23, 8:27 AM CDTRiver Flood WarningTSAOttawa4 days
Jun 23, 8:27 AM CDTSevere Thunderstorm WarningTSADelaware, Mayes, Rogers48 min
Jun 23, 8:36 AM CDTSpecial Weather StatementTSADelaware24 min
Jun 23, 8:41 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner49 min
Jun 23, 8:49 AM CDTFlash Flood WarningTSAAdair, Cherokee, Creek, Delaware, Mayes, Muskogee and 6 more6 hr
Jun 23, 8:52 AM CDTFlash Flood WarningTSAAdair6 hr
Jun 23, 8:54 AM CDTSpecial Weather StatementTSAWagoner51 min
Jun 23, 9:02 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes58 min
Jun 23, 9:13 AM CDTRiver Flood WarningTSAAdair, Delaware35 hr
Jun 23, 9:13 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware41 hr
Jun 23, 9:13 AM CDTRiver Flood WarningTSACherokee55 hr
Jun 23, 9:25 AM CDTRiver Flood AdvisoryTSACherokee, Delaware24 hr
Jun 23, 9:30 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Okfuskee, Okmulgee45 min
Jun 23, 9:31 AM CDTRiver Flood WarningTSASequoyah33 hr
Jun 23, 9:31 AM CDTRiver Flood WarningTSALeFlore3 days
Jun 23, 9:55 AM CDTSpecial Weather StatementTSAAdair50 min
Jun 23, 10:18 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee57 min
Jun 23, 10:39 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more6 hr
Jun 23, 11:12 AM CDTSpecial Weather StatementTSASequoyah48 min
Jun 23, 11:47 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg58 min
Jun 23, 12:46 PM CDTSpecial Weather StatementTSALatimer, LeFlore, Pittsburg59 min
Jun 23, 1:47 PM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha58 min
Jun 23, 2:04 PM CDTRiver Flood WarningTSACherokee12 hr
Jun 23, 2:04 PM CDTRiver Flood WarningTSAOsage, Tulsa36 hr
Jun 23, 2:04 PM CDTRiver Flood WarningTSARogers, Tulsa36 hr
Jun 23, 2:26 PM CDTFlash Flood WarningTSALeFlore6 hr
Jun 23, 2:29 PM CDTRiver Flood WarningTSAOttawa43 hr
Jun 23, 2:41 PM CDTAreal Flood WarningTSAAdair6 hr
Jun 23, 3:00 PM CDTRiver Flood WarningTSALeFlore66 hr
Jun 23, 3:28 PM CDTSpecial Weather StatementTSAMcIntosh47 min
Jun 23, 3:48 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg42 min
Jun 23, 4:31 PM CDTSpecial Weather StatementTSAHaskell, Latimer, Muskogee, Sequoyah44 min
Jun 23, 4:45 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more3 hr
Jun 23, 5:13 PM CDTSpecial Weather StatementTSAAdair, Cherokee, LeFlore, Sequoyah47 min

Nearby

Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.